I feel pretty good, really good in fact. I keep waiting for the 'other shoe to drop', if you know what I mean. Other that being more tired than usual, I really have nothing to bitch about.
I read that one of the side effects of chemo, is unexplained or easy bruiseing. I may not have read that correctly, I'll go research that in a few minutes.
I have this big (about 3") bruise between my wrist and my elbow on the inside of my arm. It's not one of my many dings n dents from doorways etc., from the nf2 balance. When those appear I usually know exactly when the collision (?) happened. I have no idea the cause of this bruise.
This is what I just read....
Bruising or bleeding: Rituxan can reduce the production of platelets (which help the blood to clot). This can cause unexplained bruising or bleeding, such as nosebleeds, blood spots,rashes and bruising on the skin, and bleeding gums.
So thats where I got that bruise...MYSTERY SOLVED!
Moving on up
5 months ago